Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium augmentation(BarbaraCat)

Posted by johnj on May 2, 2002, at 16:16:45

In reply to Re: Lithium augmentation(BarbaraCat) johnj, posted by BarbaraCat on May 2, 2002, at 11:39:29

I have been on remeron for 3 months and started at 30mg, the doc thought the spaciness would wear off if I increased the dose. I went to 37.5 mg to 45 and it got worse. I went back down to 30 then to 22.5 then to 15 and although the spaciness improved some the groginess was horrible! So last night I did not take the dose and slept maybe a few hours, I just layed there awake and hearing everything. I put in a call to see what the hell the doc wants me to do. I don't feel that anxious or depressed just tired as hell. The question is what will happen tonight? My other meds just don't seem to cut it. I do take some lithobid and I hope my benzo helps me some.
john


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:johnj thread:104709
URL: http://www.dr-bob.org/babble/20020425/msgs/104813.html